Estimates of the Hölder constant for the solution of an initial-boundary-value problem with an oblique derivative for a parabolic equation

Research output

2 Citations (Scopus)

Abstract

An estimate of the solution of the second initial-boundary-value problem is established for a parabolic equation of nondivergence form in Hölder classes.

Original languageEnglish
Pages (from-to)1202-1203
Number of pages2
JournalJournal of Soviet Mathematics
Volume49
Issue number5
DOIs
Publication statusPublished - 1 May 1990

    Fingerprint

Scopus subject areas

  • Mathematics(all)

Cite this